# SDR DALA2023041002781

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,531 hours, 27,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: OPENED & CLOSED 3R DOOR. NO ISSUES ARMED & SECURE. (9885732)
